Alert archive / Arkansas / Flash Flood Warnings in 2012
Flash Flood Warning 5, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Mar 21, 2012, 8:34 AM CDT for 4 counties in Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 21, 2012, 8:34 AM CDT (13:34 UTC)
- Expired
- Mar 21, 2012, 11:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bradley County, AR, Calhoun County, AR, Cleveland County, AR, Ouachita County, AR
The radar
The Little Rock radar (KLZK), 163 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 21, 10:43 AM CDT | FLASH FLOOD | Hampton, AR | SEVERAL COUNTY ROADS ARE FLOODED THROUGHOUT CALHOUN COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 129 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 1.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -164 m²/s²
- 0-3 km storm-relative helicity
- 465 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
490
WGUS54 KLZK 211334
FFWLZK
ARC011-013-025-103-211630-
/O.NEW.KLZK.FF.W.0005.120321T1334Z-120321T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
834 AM CDT WED MAR 21 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BRADLEY COUNTY IN SOUTHEAST ARKANSAS...
CALHOUN COUNTY IN SOUTHWEST ARKANSAS...
OUACHITA COUNTY IN SOUTHWEST ARKANSAS...
SOUTHERN CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 1130 AM CDT
* AT 828 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF HEAVY RAINFALL FROM WEST OF CAMDEN TO NEAR HERMITAGE. OBSERVERS
REPORT THAT 4 TO 5 INCHES HAVE ALREADY FALLEN IN PARTS OF THE
WARNED AREA...AND WITH ADDITIONAL HEAVY RAIN FLASH FLOODING IS
LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS
DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH
WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WARREN... HAMPTON... CAMDEN...
WHITE OAK LAKE... WEEKS... TRI COUNTY LAKE...
THORNTON... STEPHENS... PACE CITY...
MORO BAY SP... MILLERS BLUFF... LUNET...
LOUANN... LESTER... LANARK...
INGALLS... HILO...
HIGHLAND INDSTRL PK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3320 9222 3325 9224 3327 9230 3325 9232
3328 9236 3327 9243 3337 9257 3337 9299
3340 9313 3378 9311 3376 9303 3381 9292
3378 9198 3347 9202 3331 9197 3323 9208
3321 9208 3320 9213 3316 9213
$$
611 follow-up statement
743
WGUS74 KLZK 211551
FFSLZK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1051 AM CDT WED MAR 21 2012
ARC011-013-025-103-211630-
/O.CON.KLZK.FF.W.0005.000000T0000Z-120321T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BRADLEY AR-CALHOUN AR-CLEVELAND AR-OUACHITA AR-
1051 AM CDT WED MAR 21 2012
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR OUACHITA...SOUTHERN
CLEVELAND...CALHOUN AND BRADLEY COUNTIES UNTIL 1130 AM CDT...
* AT 1050 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF HEAVY RAINFALL 15 MILES NORTH OF WEST CROSSETT. VERY
HEAVY RAIN HAS ALREADY FALLEN OVER PARTS OF THE WARNED AREA
FLASH FLOODING IS LIKELY TO OCCUR. SEVERAL ROADS ARE FLOODED IN
CALHOUN COUNTY. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS
DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH
WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WARREN... HAMPTON... CAMDEN...
WHITE OAK LAKE... WEEKS... TRI COUNTY LAKE...
THORNTON... STEPHENS... PACE CITY...
MORO BAY SP... MILLERS BLUFF... LUNET...
LOUANN... LESTER... LANARK...
INGALLS... HILO...
HIGHLAND INDSTRL PK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3320 9222 3325 9224 3327 9230 3325 9232
3328 9236 3327 9243 3337 9257 3337 9299
3340 9313 3378 9311 3376 9303 3381 9292
3378 9198 3347 9202 3331 9197 3323 9208
3321 9208 3320 9213 3316 9213
$$
/51What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 21, 6:44 AM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Mar 21, 6:44 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 644 AM CDT WED MAR 21 2012 .AVIATION... WIDESPREAD LIGHT TO MODERATE SHOWERS WILL AFFECT ALL TERMINALS THIS MORNING AND AFTERNOON. MVFR CONDITIONS WILL ACCOMPANY THESE SHOWERS...WITH POSSIBLE IFR CONDITIONS IN HEAVIER SHOWERS. AS WITH THE 06Z PACKAGE I TRIED TO SHY AWAY FROM USING A LOT OF TEMPO GROUPS...AND DECIDED TO JUST PUT MOST ALL SITES DOWN IN MVFR FLIGHT CATEGORIES AND AMEND WHEN/IF NECESSARY. FLIGHT CATEGORIES WILL VARY CONSIDERABLY WITH SHOWERY NATURE OF PRECIP FIELD. EVENTUALLY FRONTAL BOUNDARY AND ASSOC PRECIPITATION WILL BEGIN TO LIFT NE LATE THIS AFTERNOON AND EVENING. HAVE MVFR CIGS AND PREDOMINANT -SHRA ENDING AT ALL SITES AFTER 00Z THIS EVENING. THIS MAY BE A BIT OPTIMISTIC BUT SHOULD NOT BE BY MUCH. && .PREV DISCUSSION... /ISSUED 504 AM CDT WED MAR 21 2012/ SHORT TERM...TODAY THROUGH SATURDAY NIGHT LARGE AREA OF RAINFALL MOVED SLOWLY EAST DURING THE EVENING INTO THE OVERNIGHT HOURS...BRINGING SEVERAL INCHES OF RAINFALL. WHILE THE HEAVIEST RAINFALL DURING THE AFTERNOON AND EVENING HOURS WAS ACROSS THE WEST...OVERNIGHT THE HEAVY BAND MOVED ACROSS THE CENTRAL THIRD...ROUGHLY ALONG THE HIGHWAY 167 AND 65 CORRIDORS. SEVERAL REPORTS OF HIGH WATER ON ROADWAYS/CREEKS OVERFLOWING HAVE COME IN...BUT OVERALL MUCH OF THE RAINFALL HAS SOAKED INTO THE GROUND. MODELS CONTINUE TO SHOW A BREAK IN THE RAINFALL FOR A FEW HOURS THIS MORNING ACROSS THE WEST...BEFORE NEXT BAND MOVES IN FROM TEXAS. THE HEAVY RAINFALL BAND THAT IS CURRENTLY OVER THE AREA WILL SLOWLY MOVE EAST...AS FRONT MOVES EAST. WHILE PRECIPITATION NOW IS ORIENTED NORTH/SOUTH...AS THE UPPER AND SURFACE LOWS MOVE NORTHEAST...THE RAINFALL AXIS WILL BECOME MORE NORTHWEST TO SOUTHEAST. THIS WILL KEEP MUCH OF THE STATE IN RAINFALL THROUGHOUT TODAY...WITH ANOTHER ONE TO TWO INCHES POSSIBLE...WITH LOCALLY HIGHER AMOUNTS. DUE TO THE SLOW MOVEMENT OF THE SYSTEM...THE EASTERN COUNTIES HAVE REMAINED DRY FOR THE MOST PART UNTIL THE LAST FEW HOURS...AND THIS WILL KEEP THE FLASH FLOOD RISK LOW OVER THE EAST. HAVE EXTENDED THE FLASH FLOOD WATCH ACROSS THE WEST THROUGH MIDNIGHT...DUE TO THE LARGE AMOUNTS ALREADY RECEIVED...MORE RAINFALL EXPECTED...AND THE HILLY TERRAIN...WHICH ONLY ADDS TO THE RISK. MUCH OF THE HEAVY PRECIPITATION WILL END ACROSS THE STATE THIS EVENING...AS THE COLD FRONT MOVES EAST OF THE MISSISSIPPI RIVER. WHILE SOME SHOWERS ARE EXPECTED WITH THE UPPER LOW MOVING ACROSS NORTHERN ARKANSAS THURSDAY INTO FRIDAY...THIS RAINFALL WILL GENERALLY BE LIGHT. TEMPERATURES WILL BE TRICKY TODAY...DUE TO THE CLOUD COVER AND RAINFALL. MUCH OF THE WESTERN HALF OF THE STATE WILL HAVE STEADY OR FALLING TEMPERATURES DURING THE AFTERNOON HOURS. THE REST OF THE SHORT TERM WILL HAVE HIGHS IN THE MID 60S TO THE MID 70S. DRY WEATHER WILL RETURN FOR SATURDAY...AND CONTINUE INTO THE LONG TERM. LONG TERM...SUNDAY THROUGH TUESDAY NO SIGNIFICANT CHANGES MADE TO THE EXTENDED FORECAST. MODELS CONTINUE TO SHOW A DRY LONG TERM PERIOD...WITH A STRONG UPPER RIDGE BUILDING OVER THE CENTRAL CONUS AND THE ONLY POSSIBILITY OF RAIN BEING LATE TUESDAY NIGHT AND INTO WEDNESDAY MORNING AS A WEAK FRONT MOVES INTO THE REGION. MONDAY WILL BE THE WARMEST AS THE RIDGE AXIS IS OVERHEAD. EXPECT UPPER 70S TO AROUND 80 LOOK TO BE THE NORM STATEWIDE. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 70 52 68 51 / 80 70 30 30 CAMDEN AR 63 49 71 52 / 100 50 20 20 HARRISON AR 62 47 66 47 / 90 60 40 40 HOT SPRINGS AR 62 48 69 50 / 90 50 20 20 LITTLE ROCK AR 65 51 69 51 / 100 60 20 20 MONTICELLO AR 67 52 71 53 / 90 60 20 20 MOUNT IDA AR 61 47 68 49 / 80 50 20 20 MOUNTAIN HOME AR 65 49 67 48 / 100 70 30 50 NEWPORT AR 72 53 68 52 / 60 80 30 30 PINE BLUFF AR 66 52 70 52 / 90 60 20 20 RUSSELLVILLE AR 62 48 68 48 / 90 50 20 30 SEARCY AR 68 51 68 51 / 90 70 20 30 STUTTGART AR 69 52 69 52 / 80 70 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BAXTER-BOONE-BRADLEY- CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DREW-FAULKNER-GARLAND- GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN-LOGAN-MARION- MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PULASKI-SALINE- SCOTT-SEARCY-VAN BUREN-YELL. && AVIATION...64
Hazardous weather outlook, Mar 21, 4:57 AM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 457 AM CDT WED MAR 21 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-221000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 457 AM CDT WED MAR 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT ADDITIONAL MODERATE TO HEAVY RAIN IS EXPECTED TODAY AND TONIGHT. EARLY ON THE PRIMARY FOCUS FOR HEAVY RAINS WILL BE ACROSS THE CENTRAL PART OF THE STATE FROM THE MISSOURI TO LOUISIANA BORDER. BY TONIGHT...THIS FOCUS FOR HEAVY RAIN WILL HAVE SHIFTED TO THE EASTERN PART OF THE STATE. SOME ISOLATED THUNDERSTORMS WILL BE MIXED IN WITH THE WIDESPREAD RAINFALL...BUT EXPECT ANY THREAT OF SEVERE THUNDERSTORMS IS FAIRLY LOW. RIVER AND FLASH FLOODING REMAIN A CONCERN. GROUNDS ARE NOW SATURATED AND IT WILL NO LONGER TAKE VERY HEAVY RAINFALL TO CREATE SIGNIFICANT RUNOFF AND THE POTENTIAL FOR LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY BY THURSDAY MORNING HEAVY RAIN SHOULD BEGIN TO WIND DOWN...WITH THE ONLY NOTABLE CHANCE FOR CONTINUED HEAVY RAIN BEING IN THE NORTHEAST AS THE FRONT PUSHES OUT OF ARKANSAS. FROM THURSDAY EVENING ONWARD, DRIER AND MORE TAME WEATHER CONDITIONS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY IF FLASH FLOODING BECOMES LIFE THREATENING ACROSS THE STATE. OTHERWISE SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS.
In the hours before
Local storm report, Mar 21, 7:51 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
751 AM CDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 AM HEAVY RAIN 5 N NORTH LITTLE ROCK 34.86N 92.26W
03/21/2012 M4.38 INCH PULASKI AR OFFICIAL NWS OBS
RAINFALL WAS MEASURED AT WFO LITTLE ROCK. THIS IS A STORM
TOTAL SINCE 3 PM YESTERDAY.
&&
227Local storm report, Mar 21, 8:00 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
800 AM CDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 AM HEAVY RAIN 3 NE MAUMELLE 34.88N 92.37W
03/21/2012 M5.47 INCH PULASKI AR CO-OP OBSERVER
&&
227Local storm report, Mar 21, 8:04 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
804 AM CDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD WOOSTER 35.20N 92.45W
03/21/2012 FAULKNER AR PUBLIC
HEAVY RAINFALL EXCEEDING 4 INCHES HAS CAUSED ABOUT A FOOT
OF WATER TO ACCUMULATE ON SHAW BRIDGE ROAD.
&&
227Local storm report, Mar 21, 8:10 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
810 AM CDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN CALICO ROCK 36.13N 92.13W
03/21/2012 M4.35 INCH IZARD AR CO-OP OBSERVER
0700 AM HEAVY RAIN MORO BAY 33.31N 92.35W
03/21/2012 M4.10 INCH BRADLEY AR CO-OP OBSERVER
&&
227Local storm report, Mar 21, 8:12 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
812 AM CDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN CAMDEN 33.57N 92.85W
03/21/2012 M4.33 INCH OUACHITA AR CO-OP OBSERVER
&&
227Local storm report, Mar 21, 8:26 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
826 AM CDT WED MAR 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN MOUNTAIN HOME 36.34N 92.38W
03/21/2012 M6.10 INCH BAXTER AR CO-OP OBSERVER
&&
227The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 7:36 PM CDT | Special Weather Statement | LZK | Cleburne | 44 min |
| Mar 20, 8:09 PM CDT | Special Weather Statement | LZK | Jefferson | 46 min |
| Mar 21, 2:08 AM CDT | Special Weather Statement | LZK | Cleveland, Jefferson | 32 min |
| Mar 21, 3:33 AM CDT | Flash Flood Warning | LZK | Cleveland, Dallas, Faulkner, Grant, Jefferson, Lonoke and 3 more | 6 hr |
| Mar 21, 3:38 AM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Conway, Fulton, Izard, Marion and 3 more | 6 hr |
| Mar 21, 4:24 AM CDT | River Flood Advisory | LZK | Jefferson, Lincoln | 29 hr |
| Mar 21, 6:53 AM CDT | River Flood Warning | LZK | Izard, Stone | 31 hr |
| Mar 21, 6:53 AM CDT | River Flood Warning | LZK | Independence | 52 hr |
| Mar 21, 9:24 AM CDT | Flash Flood Warning | LZK | Cleburne, Cleveland, Conway, Dallas, Faulkner, Grant and 6 more | 6 hr |
| Mar 21, 9:27 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 5 hr |
| Mar 21, 10:19 AM CDT | River Flood Warning | LZK | Independence, Jackson, Lawrence | 6 days |
| Mar 21, 10:23 AM CDT | River Flood Advisory | LZK | Searcy | 24 hr |
| Mar 21, 10:37 AM CDT | River Flood Warning | LZK | Arkansas, Monroe | 31 days |
| Mar 21, 10:45 AM CDT | River Flood Advisory | LZK | Arkansas, Desha, Lincoln | 36 hr |
| Mar 21, 2:27 PM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Cleburne, Desha, Drew, Faulkner and 14 more | 6 hr |
| Mar 21, 3:23 PM CDT | Areal Flood Warning | LZK | Pulaski, Saline | 9 hr |
| Mar 21, 4:41 PM CDT | River Flood Advisory | LZK | Franklin | 16 hr |
Nearby
Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.